# SDR AALA20021199

- Difficulty date: August 17, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Engine: Ge CF680
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: CHA5035
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT MAIN BATTERY CHARGER FAILED DURING FLIGHT.  REMOVED AND REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER.  ACCOMPLISHED ALL REQUIRED CHECKS IAW MM.  ALL CHECKS NORMAL.
